Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterization of functions in terms of rate of convergence of a quadrature process


Authors: Q. I. Rahman and G. Schmeisser
Journal: Proc. Amer. Math. Soc. 111 (1991), 85-94
MSC: Primary 41A25; Secondary 41A55, 46E35, 65D32
MathSciNet review: 1045597
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the relationship between the regularity properties of a continuous $ 2\pi $-periodic function $ f$ and the behavior of the remainder of the trapezoidal rule on $ [0,2\pi ]$ applied to $ f$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A25, 41A55, 46E35, 65D32

Retrieve articles in all journals with MSC: 41A25, 41A55, 46E35, 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045597-0
PII: S 0002-9939(1991)1045597-0
Keywords: Quadrature formula, trapezoidal rule, speed of convergence, regularity properties, function spaces
Article copyright: © Copyright 1991 American Mathematical Society